Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 945758, 3 pages
http://dx.doi.org/10.1155/2015/945758
Research Article

Inequalities Characterizing Linear-Multiplicative Functionals

Institute of Mathematics, University of Silesia, Bankowa 14, 40-007 Katowice, Poland

Received 14 October 2014; Accepted 13 January 2015

Academic Editor: Bruce A. Watson

Copyright © 2015 Włodzimierz Fechner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Włodzimierz Fechner, and Andrzej Olbryś, “Systems of Inequalities Characterizing Ring Homomorphisms,” Journal of Function Spaces, vol. 2016, pp. 1–5, 2016. View at Publisher · View at Google Scholar